Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Was under sun and have painful sensation on skin. What is it?

Hello, I would really appreciate it if you can explain a rash . I was out in the sun (indirect under shade), dressed wearning exercise tights for about 20min. I noticed a painful sensation growing across my left upper inner thigh only. When I returned indoors & undressed I noticed a distinct honeycomb shaped red rash along the entire inner left thigh only! It doesnt burn , or itch & is flat not raised. Can you please explain the cause&treatment? Many thanks! Mary
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is tinea infection or due to compression of tight points more towards tight dressing.first apply calamine lotion only over the red area it get s may cure spontaneously too .if it is not cured within 3 days get the fungal scrapings done.if it shows fungus use flucanozole weekly once for 4 weeks and apply nizral ointment over the lesions
Answered: Sat, 21 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor